# SDR DHL2004763006

- Difficulty date: September 25, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL 290, RT MAIN GEAR RED WARNING LIGHT ILLUMINATED THEN LATER  EXTINGUISHED.  PERFORMED TEST OPERATION OF UPLOCK SENSOR, OPS TEST GOOD PER MM 32-61-81, P403.
